# SDR ASAA2016021615484

- Difficulty date: February 16, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 30,371 hours, 9,350 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT FMC DISAGREE ANNUNCIATED ON BOTH PILOTS CDU'S.  ACFT GROUNDED. ACCOMPLISHED FMC RESET PROCEDURES IAW QRH.  FMCS OPS NORMAL.
